# SDR SWAA2021062369151

- Difficulty date: May 4, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 773 Lbl8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT AFT CARGO BAY BS773 LBL8 WL157. / REMOVED CORROSION AT BS 773 LBL 8 MEASURED 2.5' L X 0.58' W AND 0.021' DEEP FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2. TRIMMED DAMAGED AREA PER SRM 53-00-53-2R-2 NDI VERIFIED CRACK FREE CONDITION RECIEVED REPAIR CHANNEL; LOCATED AND DRILLED PER SRM 53-00-53-2R-2 INSTALLED NEW REPAIR CHANNEL PER SRM 53-00-53-2R-2 57627 20MAY21
